Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 8, Pages 1299–1313 (Mi zvmmf10933)  

A comparative analysis of efficiency of using the legendre polynomials and trigonometric functions for the numerical solution of Ito stochastic differential equations

D. F. Kuznetsov

Peter the Great St. Petersburg Polytechnic University, St. Petersburg, 195251 Russia

Abstract: This paper is devoted to the comparative analysis of the efficiency of using the Legendre polynomials and trigonometric functions for the numerical solution of Ito stochastic differential equations under the method of approximating multiple Ito and Stratonovich stochastic integrals based on generalized multiple Fourier series. Using the multiple stochastic integrals of multiplicity 1–3 appearing in the Ito–Taylor expansion as an example, it is shown that their expansions obtained using multiple Fourier–Legendre series are significantly simpler and less computationally costly than their analogs obtained on the basis of multiple trigonometric Fourier series. The results obtained in this paper can be useful for constructing and implementing strong numerical methods for solving Ito stochastic differential equations with multidimensional nonlinear noise.

Key words: multiple Fourier series, Legendre polynomials, multiple stochastic integral, Ito stochastic integral, Stratonovich stochastic integral, Ito–Taylor expansion, Ito stochastic differential equation, numerical integration, mean square convergence.

DOI: https://doi.org/10.1134/S0044466919080118


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:8, 1236–1250

Bibliographic databases:

UDC: 519.245
Received: 15.01.2019
Revised: 15.01.2019
Accepted:10.04.2019

Citation: D. F. Kuznetsov, “A comparative analysis of efficiency of using the legendre polynomials and trigonometric functions for the numerical solution of Ito stochastic differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019), 1299–1313; Comput. Math. Math. Phys., 59:8 (2019), 1236–1250

Citation in format AMSBIB
\Bibitem{Kuz19}
\by D.~F.~Kuznetsov
\paper A comparative analysis of efficiency of using the legendre polynomials and trigonometric functions for the numerical solution of Ito stochastic differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 8
\pages 1299--1313
\mathnet{http://mi.mathnet.ru/zvmmf10933}
\crossref{https://doi.org/10.1134/S0044466919080118}
\elib{https://elibrary.ru/item.asp?id=39149026}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 8
\pages 1236--1250
\crossref{https://doi.org/10.1134/S0965542519080116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000487804000003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073265585}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10933
  • http://mi.mathnet.ru/eng/zvmmf/v59/i8/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:85

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021